Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Extreme points of univalent functions with two fixed points


Author: Herb Silverman
Journal: Trans. Amer. Math. Soc. 219 (1976), 387-395
MSC: Primary 30A32
DOI: https://doi.org/10.1090/S0002-9947-1976-0414853-5
MathSciNet review: 0414853
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Univalent functions of the form $ f(z) = {a_1}z - \Sigma _{n = 2}^\infty {a_n}{z^n}$, where $ {a_n} \geqslant 0$, are considered. We examine the subclasses for which $ f({z_0}) = {z_0}$ or $ f'({z_0}) = 1,{z_0}$ real. The extreme points of these classes that are starlike of order $ \alpha $ are determined.


References [Enhancements On Off] (What's this?)

  • [1] L. Brickman, D. J. Hallenbeck, T. H. MacGregor and D. R. Wilken, Convex hulls and extreme points of families of starlike and convex mappings, Trans. Amer. Math. Soc. 185 (1973), 413-428 (1974). MR 49 #3102. MR 0338337 (49:3102)
  • [2] L. Brickman, T. H. MacGregor and D. R. Wilken, Convex hulls of some classical families of univalent functions, Trans. Amer. Math. Soc. 156 (1971), 91-107. MR 43 #494. MR 0274734 (43:494)
  • [3] W. Kaplan, Close-to-convex schlicht functions, Michigan Math. J. 1 (1952), 169-185 (1953). MR 14, 966. MR 0054711 (14:966e)
  • [4] E. P. Merkes, M. S. Robertson and W. T. Scott, On products of starlike functions, Proc. Amer. Math. Soc. 13 (1962), 960-964. MR 26 #316. MR 0142747 (26:316)
  • [5] Barbara Piłat, Sur une classe de fonctions normées univalentes dans le cercle unité, Ann. Univ. Mariae Curie-Skłodowska Sect. A 17 (1963), 69-73 (1965). MR 33 #2803. MR 0194593 (33:2803)
  • [6] W. C. Royster, On the univalence of a certain integral, Michigan Math. J. 12 (1965), 385-387. MR 32 #1342. MR 0183866 (32:1342)
  • [7] A. Schild, On a class of functions schlicht in the unit circle, Proc. Amer. Math. Soc. 5 (1974), 115-120. MR 15, 694. MR 0060592 (15:694g)
  • [8] Herb Silverman, Univalent functions with negative coefficients, Proc. Amer. Math. Soc. 51 (1975), 109-116. MR 0369678 (51:5910)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30A32

Retrieve articles in all journals with MSC: 30A32


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1976-0414853-5
Keywords: Univalent, starlike, convex, extreme point
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society